# SDR AWXA200600013

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,837 hours, 29,022 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION MAINTENANCE FOUND THE L2 DOOR ASSIST BOTTLE PRESSURE LOW, 1300 PSI.  REMOVED AND REPLACED THE L2 DOOR ASSIST BOTTLE IAW  52-11-33-4.
